| Model Number |
8700-0752-08 |
| Medical Device Problem Codes |
Battery Problem (2885); Device Operates Differently Than Expected (2913)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
10/05/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The autopulse li-ion battery in complaint will not be returned for investigation.Therefore, a physical investigation will not be performed.A supplemental report will be filed if and when the product is returned and investigation has been completed.
Event or Problem Description
As reported, the user inserted a fully charged autopulse li-ion battery (sn (b)(4)) in an autopulse platform (sn unk), and the platform displayed a "replace battery" message.The battery, prior to platform insertion, was checked and the battery status indicator displayed four green leds (fully charged).The issue was observed during routine check and no patient was involved.The user further tested the battery by charging it in the autopulse multi chemistry charger and the battery was unable to charge.This references the report of the battery not holding charge.The report of the platform displaying a "replace battery" message is referenced under mfr 3010617000-2017-00889.